# SDR ASOA2015031912427

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,738 hours, 23,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT RBR9 BETWEEN FS 409.00+128 TO FS 559.00 HAS EXFLOATION CORROSION IN SEVERAL PLACES.  REMOVED FLOOR SEAT RAIL AT RBR9 BETWEEN FS 409.00 + 128 TO FS 559.00 IAW AMM 53-01-11-000-802.  DRILLED UP NEW SEAT RAIL AT RBR 9 BETWEEN FS 409.00 + 128 TO FS 559.00 IAW SRM 51-40-11.  INSTALLED NEW SEAT RAIL AT RBR 9 BETWEEN FS 409+128 TO FS 559.00 IAW AMM 51-01-11-400-802.
